Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

eph95

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

11 Neutral

3 Followers

About eph95

  • Rank
    New Member
  • Birthday 05/16/1995

Profile Information

  • Gender
    Male
  • Location
    United Kingdom

Recent Profile Visitors

1041 profile views
  1. Every few months I come back to this thread to take a look and see how people are doing. And it's quite sad to see, but the majority of people are wasting their time and going the wrong way about it. If you want to cure your Isotretinoin side effects, it's actually quite simple. I see so many people, talking about different theories on how Isotretinoin causes negative side effects and health issues after ceasing the drug. I am quite shocked to see people are actually still talking about DHT leve
  2. I had depression, mood swings, sexual dysfunction caused by accutane treatment. I had white coating on my tongue , from imbalanced gut flora . Now it is disappearing day by day , along with my other side effects.
  3. Hello, I have completely cured my accutane side effects by taking a combination of probiotics and anti fungal/anti parasitic supplements. Which are: -black walnut hulls - wormwood - l glutamine I had candida overgrowth because accutane weakened my gut lining and disrupted gut flora. I also had parasites . Now I am cured. I can't believe I found the cure.
  4. It's great that everyone's spirits are high, and optimistic in this forum. however we need to be realistic. People on here are saying "people have recovered" but WHO? Who has recovered? Please give an example. I still haven't found anything that helps me , only supplements magnesium, L-tyrosine which helps slightly.
  5. accutane damage, sexual dysfunction and depression for some people are permanent. It is dependant on ones genetics and biochemistry. If your side effects don't go away within 6 months to a year after discontinuing accutane you will have them for the rest of your life. The drug is so powerful you can't reverse the damage, only manage it.
  6. I took Roaccutane for 1 month in 2014, and have been suffering with various psychiatric issues which include depression. Along with sexual dysfunction. These effects did not go away when I stopped taking Roaccutane, and they have continued. I have tried B vitamins which help slightly. People say to take SAMe for depression, but this supplement did nothing for me what so ever. Anything else I could try? getting desperate here Please feel free to email me [email protected] hopefully
  7. Isotretinoin/Accutane can affect the reproductive system in both males and females. It does so by causing a decrease in libido or "sex drive", leading to erectile dysfunction. I took roaccutane for 1 month in september 2014, and it has caused permanent erectile dysfunction and loss of libido. I have also been dealing with various psychiatric issues since taking the drug. anyone please send me an email [email protected] hopefully we can find some solutions to these problems.
  8. for some reason I still have side effects 1 year later from accutane. i only took it for 1 month. does anyone think this is long enough time to have permanent effects?
  9. Hey I would like to share a side effect that I previously forgot to mention, because I believe this side effect is yet again more proof that isotretinoin affects the brain, even when you finish taking the drug. Ive done a lot of reading regarding the side effects of isotretinoin, both long term and short term side effects. As some of you may have read my previous posts, i only took roaccutane for 1 month. However I will do my best to explain the side effects the best I can. But i think isotretin
  10. I see some people on here are struggling with post accutane depression, me too. Does anyone know any good supplements for dealing with this? I was never depressed before I took Isotretinoin. I took this drug for only 1 month, and its been a year since i came off it, and i still have side effects. it doesnt make any sense. I have considered taking antidepressants but i fear this will complicate things even further, i will only use them as a last resort. This depression is very bad i havent felt a
  11. I am a 20 year old from United Kingdom, I took Roaccutane for a very short period- 1 month course (4 weeks). It cleared up my acne very well as expected (I only had mild acne), but if I could turn back the clock I would never go near that stuff. It has left me with debilitating side effects including depression, suicidal ideation, mood swings, crying spells. And the worst of all, erectile dysfunction/diminished libido to the point where I rarely think about sex or girls. The cruellest thing ab
  12. Hi, I suffer from ED and low libido for 1.5 year. Now my balls are smaller, I have dead flaccid penis and sometimes hourglass shape when erected. There is physical changes in my genitals. I can define it as penis muscle atrophy. So I think it is more than depression. MrErdem, How long did you take accutane for? and how long have you been off accutane?Did you have any other side effects? what was your dosage? I took for two months on Jan-Feb 2014, 40mg/day which is 0,5mg per my kg weight. I
  13. Hi, I suffer from ED and low libido for 1.5 year. Now my balls are smaller, I have dead flaccid penis and sometimes hourglass shape when erected. There is physical changes in my genitals. I can define it as penis muscle atrophy. So I think it is more than depression. MrErdem, How long did you take accutane for? and how long have you been off accutane?Did you have any other side effects? what was your dosage?
  14. I see a lot of people on this page suffering from impotence and sexual dysfunction after using Accutane, me included. This side effect is what bothers me the most, it is damaging to my self esteem and I have lost a lot of confidence with girls. I cant really think of a worse side effect to have. However, with most medications the side effects appear as soon as you commence taking it, and then resolve upon discontinuation. But with accutane this doesnt seem to be the case. And heres why. When I w
  15. I hate to dampen everyone's spirits here, but if your side effects do not resolve within 1 year after using Isotretinoin then its pretty likely they will be permanent .In other words, you are well and truly fucked. There is nothing you can do to reverse damage to the brain and body brought on by highly toxic chemotherapeutic agents, such as Isotretinoin (Accutane). Once the damage is done, its done. You can make many lifestyle changes, e.g. have the best diet, exercise, sleep but even when this
×